# SDR SIMA20220622012

- Difficulty date: June 22, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 14,973 hours, 9,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17099451001
- Condition: Corroded
- Location: Rh Center Seat T
- Component: Seat Track Cent
- Component part number: 17099451001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 RH CENTER SEAT TRACK GOUGED WITH POSSIBLE CORROSION BETWEEN FR 45 ? FR 46. (MAJOR REPAIR) (LEVEL 2 CORROSION) -C/A-ACCOMPLISHED PERMANENT REPAIR TO RH CENTER SEAT TRACK GOUGE WITH CORROSION BETWEEN FR 45 AND FR 46 IAW ERS-EJ-53MR-4571 AND ERJ 175 SRM 53-00-10 REPAIR 02P
